# SDR 29GA2021083100001

- Difficulty date: August 31, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N401SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1216
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: F96GA0102
- Part serial: 1817
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT: 62,   LANDING GEAR HANDLE WOULD NOT RETRACT ON TAKEOFF,  AFTER 10-12 ATTEMPTS IT FINALLY MOVED UPWARD.  REMOVED AND REPLACED LANDING GEAR HANDLE OPERATIONAL CHECK OK.
